# SDR AALA20140225014

- Difficulty date: February 25, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 60,630 hours, 29,478 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Faulty
- Location: Fuel System
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIC CREW REPORTED LOW FUEL QUANTITY INDICATION.  EMERGENCY DECLARED LANDED RIC WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  PLACARDED FUEL TOTALIZER GROSS WEIGHT INDICATION IAW MEL 28-04B & WING FUEL QUANTITY INDICATION IAW MEL.  AIRCRAFT CURRENTLY UNDERGOING MAINTENANCE, SYS GND CHECKED NORMAL OPEN.
